# SDR DL757960339

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 312N310024
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

EN ROUTE, RECEIVED EICAS RT HYD SYS PRESS AND EICAS ADVISORY RT HYD QTY.  RT HYD QTY READ .65 AND RF WAS DISPLAYED.  BOTH RT SIDE PUMPS TURNED OFF IAW POM (2003Z).  FOUND RT ENG HYD PRESSURE LINE (312N3100-24) IN PYLON CRACKED.  REPLACED TUBE, OPERATION NORMAL.
